# SDR IPXA2016050402925

- Difficulty date: April 24, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 54,186 hours, 12,074 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB29324
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RT WING FIXED L/E UPPER STRINGER CRACKED AT BS XOS 664, REPAIRED. NOTED STRINGER BS XOS 661-667 IAW SRM 57-40-03, REPAIR 2, FIG 202.
